Why are you in withdrawal? and from what?
I was on 3 10mg extended release oxcycontin before I was switched to the patch
Ah -- now this makes sense.
Theoretically, the Duragesic patch should be covering your bodies need for opioids.
Perhaps there is a problem with absorption from the patch?
Your doctor may have access to a urine test that can show if you're putting out fentanyl metabolites. This will check whether or not you're absorbing the medicine.
I used to break out from the patch, and after the two or three days, would apply triamcinalone cream or some other topical steroid to the site. Usually the irritation would heal in 2-3 days and the site would again become available.
You need to rotate the sites. Today, left upper arm. Next time right upper arm, then upper left chest, etc.
Also, I used to cover the patch with 2x3 bandaids to protect it and keep it secure. Today, they have adhesive covers custom fit to each patch for that purpose.
I liked the patch because I could put it on and not worry about dosing for 2-3 days.
It does take a little while to get accustomed to the patches. I was not entirely comfortable with them for the first month or so, but never experienced withdrawal.
Every person's response to medication is individual. Perhaps this is the not medication for you?
Thank you for the info ;) I have been rotating the sites and they appear to be well attached but who knows?! Thankfully I'm going in to see my doctor later today to change meds. I had the same problem years ago with the birth control patch resulting in my second child. My body just didn't absorb the hormones. My doctor had assured me that it would not happen with the fentanyl patch but I'm assuming he was mistaken! Guess I'll find out later today. Again thank you for your response I've never posted on a forum before and I apreciate the help.